Export: Turbulent fluctuations above the buffer layer of wall-bounded flows

Jiménez Sendín, Javier and Hoyas, Sergio (2008). Turbulent fluctuations above the buffer layer of wall-bounded flows. "Journal of Fluid Mechanics", v. 611 ; pp. 215-236. ISSN 0022-1120. https://doi.org/10.1017/S0022112008002747.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM